# SDR SIMA20241217003

- Difficulty date: December 17, 2024
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N277NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000783
- Aircraft time: 14,881 hours, 9,826 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263601
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH SEAT TRACK AT FR17 AND Y+ 10.75? MARKED IN RED (MAJOR REPAIR) REMOVED CORROSION FROM 2 EA. CROWN TEETH AT FR17, Y +10.75 R/H SEAT TRACK PER: EMB 175 SRM 51-12-00. BOTH AREAS FOUND TO BE OUT OF LIMITS PER: EMB 175 SRM 53-10-10/AD01 AND ETN-EJ-53-010. REMOVED R/H FWD SEAT TRACK PER: EMB 175 SRM 51-40-08. LOCATED AND DRILLED FWD SEAT TRACK PER: EMB 175 51-40-02. ALODINE HOLES PER: EMB 175 SRM 51-23-00 AND ETN-EJ-51-009. INSTALLED RH SEAT TRACK AT FR17 AND Y+ 10.75" PER EMB 175 SRM 51-40-08. : RESTORED FINISH TO RH SEAT TRACK AT FR17 AND Y+ 10.75" PER EMB 175 SRM 51-23-06. APPLIED CIC TO RH SEAT TRACK AT FR17 AND Y+ 10.75" PER EMB-175 CPM 51-25-00.
